I'm worried about having seizures due to withdrawels from Xanax. Please advise.
This question has also been asked and answered here: Klonopin vs Xanax - How are they different?
Hello Spotty69. Yes you can. I would suggest a weaning/taper off from the Xanax and a transition at the same time to the Klonopin. A Benzodiazepine is what it is. One short/acting the other long/acting. Your system will adapt simply because the drug in either form is in your metabolizm and recognizes that fact. Not to worry in regards to a seizure. Regards pledge
Klonopin is a very strong anticonvulsant medication and was originally introduced for seizures. Like they said, just work closely with your doctor to switch and express your concern about possible seizures. As long as you've got one of them in your system at the appropriate dosage, you shouldn't have to worry about seizures.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 12 Jul 2017 • 4 answers
Updated 30 Mar 2016 • 1 answerFAQ by Drugs.com
Updated 11 Jul 2018 • 2 answers
Updated 15 days ago • 3 answers
Updated 7 Oct 2018 • 6 answers